Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having acne. Went for laser and Peels treatment. Reoccurring after treatment. Applied clindamycin topical gel. Not cured

Hi.. I am 29 year old male. I have this acne problems for several years. Just 2 years back I underwent a Laser and Peels treatment. The pimples just vanished after the treatment, but resurfaced in 2/3 months. The acne mainly comes in my Chin area. I applied Clindamycin topical gel, but of no use. Acne comes and goes. please Help. Thank You !!
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi acne is the most common problem in teenagers.whatever treatment u take it recurs as hormonal imbalance occurs at that age.we cannot syop hormones as they also helps for secondary sexual characters.use of clindamycin in the morning and epidup cream in the night can cure the condition.regular use of astringent can cure the oilness and inturn prevent recurrences
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor